Combogesic - Double Action Acetaminophen Ibuprofen Tablets for Acute Pain and Fever Relief - Headache and Acute Migraine Relief, Menstrual Pain Relief, Muscle Aches, Dental Pain Relief - 30 Tablets
$21.95
$27.95
Unavailable
Combogesic - Double Action Acetaminophen Ibuprofen Tablets for Acute Pain and Fever Relief - Headache and Acute Migraine Relief, Menstrual Pain Relief, Muscle Aches, Dental Pain Relief - 30 Tablets
$21.95
$27.95
Title:
DefaultTitle
Unavailable
Please select combo product attributes
The combo subtotal is $,SAVE$
Product Details
+
Try Combogesic - Double action pain relief with both 325 mg of Acetaminophen and 97.5 mg of Ibuprofen for acute pain that is trying to keep you down
Pain can happen to anyone - it can be sharp or intense, or dull and difficult to localize, from surgery, acute headaches, menstrual cramps, broken bones, burns, cuts, back pain and great pain relief to keep in the hangover kit
Fast Working Results - Enjoy relief that works fast and fight back against mild to moderate acute aches and pains that can slow down your day
Effective Pain Relief - Two trusted ingredients working together to give you long lasting acute pain relief to push through your day
Acute Pain Solution - Whether you are in need of toothache pain relief, PMS pain relief , back pain relief, period pain relief or other pain relief, Combogesic can help
Always Have on Hand - With 30 tablets in every pack you can always be ready to handle acute pain in your day
Easy To Swallow - Each of our Combogesic coated tablets are sized to make them easy to swallow
Easy to use - Take 1 - 3* tablets every 6 hours, for a maximum of 12 tablets per day. *3 tablets may be taken on subsequent doses only on the advice of a physician, if pain or fever persists. This product may not be right for you. Always read and follow the label
Combogesic PROMISE - We stand by our products and offer a full refund guarantee if you are unsatisfied. Contact us through the Amazon messaging system, and we will be happy to assist you